MathSciNet Relay Station
MathSciNet bibliographic data
MR2402621 86A05 (76B15 76M25 76U05)
Zhang, Jicai; Lu, Xianqing Parameter estimation for a three-dimensional numerical barotropic tidal model with adjoint method. Internat. J. Numer. Methods Fluids 57 (2008), no. 1, 47–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement